# SDR C2XA01CL039

- Difficulty date: February 26, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 12991004713
- Part serial: A1258
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 5,758 hours, 6,696 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 2ND 200 HR INSPECTION MAINTENANCE DISCOVERED A CRACK ON THE NR 1 ENGINE TRUSS ASSEMBLY AT THE WELD OF THE TOP ATTACHMENT POINT OF THE OUTBOARD COWLING MOUNT BRACKET.  MAINTENANCE REPLACED THE TRUSS ASSEMBLY AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
